hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: First Post! Minoxidil face redness
Topic Summary: Looking for advice about an issue I can't find an answer to on the forum. Thanks in advance!
Created On: 06/06/2016 02:51 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 06/06/2016 02:51 AM
User is offline View Users Profile Print this message

Author Icon
BAC_Mono
Newbie

Posts: 1
Joined: 06/06/2016

Hello.

I'm 17 years old. I have telogen effluvium, and have been using Minoxidil foam twice a day for about a month. I have had some hair regrowth.

My face turns red no matter what I do.

When I wash my hair in the shower in the morning, it runs off onto my face and makes it red.
When I wash my hair separately in the morning directly after having a shower, it comes off in my hands when I moisturise my face. Red face.
When I wash my hair separately the night before, then wash my body in the morning, then moisturise my face, it still comes off in my hands when I wash my face.
When I do the previous thing, and change all the soap, towels, bedsheets, and pillow cases that I use, it still comes off in my face when I moisturise.
When I put on the Minoxidil only once a day and long before washing my hair, it still comes off in my face when I moisturise.

My face is always very dry, so I have to use moisturiser. I looked at tablets, but, having looked at the symptoms, I'd really rather not.

What do I do? How do I get Minoxidil off my hands?

Thanks in advance! Alex.

Edited: 06/06/2016 at 03:53 AM by BAC_Mono
 08/16/2016 02:41 AM
User is offline View Users Profile Print this message

Author Icon
JA3000
Newbie

Posts: 4
Joined: 08/16/2016

Hi BAC_Mono,

Have you tried moisturizing before putting Minoxidil in your hair?

It is very greasy so I can understand how it sticks... So no wonder your face gets red when you rub it on.

Also look at maybe washing your hands with industrial strength twice after using it before touching your face.

Cheers,

JA3000
 08/19/2016 10:37 AM
User is offline View Users Profile Print this message

Author Icon
Thenthen
Occasional Poster

Posts: 46
Joined: 08/17/2016

Hello bac mono. are you balding at 17 years old? wow... i am sorry but i really need a clearance here. I don't even understand how it is possible. anyway, if that's true... maybe minoxidil concentration is too strong and you would need to make it a little bit less concentrated by mixing it with a bit of water?

-------------------------
Hi all
Statistics
35907 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 26705 on 04/09/2017 at 11:57 PM.
There are currently 370 guests browsing this forum, which makes a total of 370 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2017 - All Rights Reserved - Hairlosshelp, Inc